My wife had a reclast infusion in feb of 2019. She is very sensitive to all medications and has dietary issues: gluten sensitivity/dairy sensitivity. She also had a very bad case of esophageal thrush perhaps 15 years ago which created havoc with her stomach. As a result, her doctor recommended reclast infusion to bypass her stomach issues. She had the infusion and had the flu like symptoms which lasted 3-4 weeks. However, about this time she developed horrible stomach cramps that occur perhaps once-twice a week. She had an endoscopy to determine what is happening and they discovered irritation of the esophagus where it meets the stomach. They prescribed zantac to be taken for two months and a follow up endoscopy. She started zantac and continued having stomach cramping. After a month of zantac, she had a stomach x-ray and determined she has stool retention. She has been switched to protonix to address this. She has been on this a week and has had one occurrence of the stomach pains again. The doctors insist that reclast did not cause this and I can find no other information linking reclast to stomach pains/stool retention, although a friend of ours has indicated she knows of two people who reported this same type of reaction. Are there any others who have heard of this type of reaction?